# SDR 2008UALA04338

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 75,091 hours, 12,130 cycles
- Engine: Pwa PW4060
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L OIL FILTER EICAS ON CLIMB FROM FL 320 TO 360 MESSAGE DISAPPEARED AT L-O STATUS MSG REMAINS.  CHECKED & REPLACED FILTER, CHECKED CHIP DETECTORS. FOUND OKAY. ACCOMPLISHED 5 MIN RUN WITH NO FAULTS.  REPLACED DIFFERENTIAL OIL PRESS SWITCH. LEAK CHECK OF SWITCH TESTS OKAY.
